# SDR SWAA117597

- Difficulty date: November 2, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 16,188 hours, 9,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS EEPLS INOP AT ROW 18.  RELAMPED LENS IAW MM.
